# SDR REXA2022010600007

- Difficulty date: December 23, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211
- Condition: Corroded
- Location: Bs 865-881 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN F.S. 865 AND F.S.881 AT STGR 21R IS CORRODED. REPLACED INTERCOSTAL P/N SH690-37121-1S AT F.S.881-F.S.865 ON STRINGER 21R IAW CRJ-900 SRM 51-42-06-001-001-A01
